Identities for Harmonic Numbers and Binomial Relations Via Legendre Polynomials

Authors

  • B. M. Tuladhar Kathmandu University, Dhulikhel, Kavre
  • J. López-Bonilla ESIME-Zacatenco, Instituto Politécnico Nacional, Edif. 5, 1er. Piso, Col. Lindavista CP 07738, CDMX
  • R. López-Vázquez ESIME-Zacatenco, Instituto Politécnico Nacional, Edif. 5, 1er. Piso, Col. Lindavista CP 07738, CDMX

DOI:

https://doi.org/10.3126/kuset.v13i2.21287

Keywords:

Legendre polynomials, Schmied’s formula, Harmonic and Stirling numbers, Binomial coefficients

Abstract

We employ the orthonormality of the Legendre polynomials to deduce binomial identities. The harmonic numbers Hn are connected with the derivatives of binomial coefficients, this fact allows to deduce identities involving the Hn.

Kathmandu University Journal of Science, Engineering and Technology

Vol. 13, No. 2, 2017, page: 92-97

Downloads

Download data is not yet available.
Abstract
2152
PDF
608

Downloads

Published

2018-10-08

How to Cite

Tuladhar, B. M., López-Bonilla, J., & López-Vázquez, R. (2018). Identities for Harmonic Numbers and Binomial Relations Via Legendre Polynomials. Kathmandu University Journal of Science, Engineering and Technology, 13(2), 92–97. https://doi.org/10.3126/kuset.v13i2.21287

Issue

Section

Original Research Articles